Advertisement

Sur la contiguite de deux suites de mesures: Generalisation d'un theoreme de Kabanov-Liptser-Shiryayev

  • G. K. Eagleson
  • J. Mémin
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 920)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    C. Dellacherie P.A. Meyer: Probabilités et Potentiels Herman-Paris (1979) 2e édition.Google Scholar
  2. [2]
    G.K. Eagleson R.F. Gundy: On a theorem of Kabanov, Liptser, Shiryayev; (1981) à paraitre.zbMATHGoogle Scholar
  3. [3]
    J. Hájek Z. Šidák: Theory of Rank Tests Academic Press-New-York (1967).zbMATHGoogle Scholar
  4. [4]
    P. Hall C.C. Heyde: Martingale limit theory and its application. Academic Press-New-York (1980).zbMATHGoogle Scholar
  5. [5]
    W.J. Hall R.M. Loynes: On the concept of contiguity; Annals of Probability (1977) Vol 5, no 2 278–282.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    J. Jacod: Calcul stochastique et problèmes de martingales; Lect. Notes in Maths. no 714 (1979) Springer-Verlag, Berlin.CrossRefzbMATHGoogle Scholar
  7. [7]
    J. Jacod J. Mémin: Sur la convergence des semi martingales vers un processus à accroissements indépendants; Lect. Notes in Maths no 784, Sem de Prob. XIV (1980), Springer-Verlag, Berlin.zbMATHGoogle Scholar
  8. [8]
    Y. Kabanov R.S. Liptser A.N. Shiryayev: Absolue continuité et singularité de lois localement absolument continues; I: Mat. Sbornik (1978) T 107 no 3 II: Mat. Sbornik (1979) T 108 no 1.Google Scholar
  9. [9]
    L. Le Cam: Local asymptotically normal families of distributions; Univ. Calif. Publ. Statist. 3 (1960) 37–98.Google Scholar
  10. [10]
    L. Le Cam: On the asymptotic normality of estimates; Proceedings of the symposium to Honour Jersey Neyman (Varsaw 1974); Panstw. Wydawn. Nauk Warsawa (1977) 203–217.Google Scholar
  11. [11]
    E. Lenglart: Relation de domination entre deux processus; Annales de l'institut Henri Poincaré, sec. B Prob. 13 (1977) 171–179.MathSciNetzbMATHGoogle Scholar
  12. [12]
    D. Lepingle J. Mémin: Sur l'intégrabilité uniforme des martingales exponentielles; Zeitschrift f.W. 42 (1978) 175–208.CrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • G. K. Eagleson
    • 1
  • J. Mémin
    • 2
  1. 1.CSIRO Division of Mathematics and StatisticsLindfieldAustralia
  2. 2.Département de MathématiquesUniversité de RennesRennes Cedex

Personalised recommendations